# SDR AALA201508309001

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 883 hours, 345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE FLIGHT ATTENDANT REPORTS A CONSTANT OILY ODOR IN THE PAX CABIN & ALSO REPORTS THAT ONE OF THE FLIGHT ATTENDANTS BECAME ILL AS A RESULT.  FLIGHT LANDED WITHOUT INCIDENT.  NO KNOWN PAX ILLNESSES OCCURRED AS A RESULT.  ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING JC 26L0021001 WITH NO SMELL NOTED.  ACFT RETURNED TO SERVICE.
